# SDR ASAA2023060943516

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 21,706 hours, 7,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS CIRCUIT BREAKER FOUND POPPED ON PREFLIGHT. GROUNDED - YES. RESET CABIN EMERG LIGHT C/B PER B737-900 AMM 20-60-01 OPS CHECK NORMAL REF AMM 33-51-00.
